# SDR MASA200500695

- Difficulty date: September 4, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 18,780 hours, 14,506 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Warning Light
- Condition: False Activation
- Location: Autopilot Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6107 PSP - HAD AN AUTO PILOT TRIM CAUTION MESSAGE WHEN FLAPS WERE SELECTED TO 8 DEGREES.  OPS CHECKED GOOD.
